# SDR 2010F00248

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: General aviation
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 36,916 hours, 10,657 cycles
- Engine: Ge CF66D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(VGQY) RT HORIZ STABILIZER INTEGRAL LOWER CHORD AND STR NR1, STA XE 48.500 TO XE 67.333 FOUND WITH CORROSION.
